# SDR AALA961217

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 0201922001
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 3H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT HOUSING AT PAX SEAT 3H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
